Am I dying?

The last couple days i have felt very...different. I don't feel like myself. Like i am not real. And that everything else isnt real. I feel like i am dreaming, even though i am awake. And i have very bad nightmares. Am i dying? I have also played video games for long periods of time every day for four years. I dont know if that helps. Am i dying? I am very scared.

Last edited by

14 Replies

  • Your not dying I promise its just something your mind had to get used to remember the type of light used on phones tvs etc is the type of light that tells our mind its daylight out side so I believe it can be a problem . Please try to stay calm and hang in there . Try to get some restENOUGH REST (: its all part of this battle we call anxiety :/ good luck god bles you

  • Need to get out doors I think, nature and fresh air x

  • Yeah, uhhh....kinda terrified of bugs....

  • I agree with both answers here but you could be severely depressed, depression is an illness and can be very serous. I would book an appointment with your GP asap and tell him/her exactly how you feel. Good luck.

  • You maybe in a state of depression or a break down I was like that many years ago

    Are you spiritual ?

    Am a psychic and I feel that this maybe something brought on from the past It's like a layer that stays inside you and you haven't let go of And it's affecting your well being x

  • hi i would just like to say every one gets this feeling at some time with me it happened when i was about forty i dident know were my life was going i got frightened i could not sleep but when i spoke to family and friends i found out we all get this sort of feelings so pute it out of your head get out enjoy life meet new friends but still enjoy your computer games

  • What medication are you on? I've had some that made me feel light headed, almost high. I talked with the doctor and we tried out some more meds until we found the one that works for me. I'm pretty sure you're not dying, but certainly have a talk with your GP if you're really scared, also, I'd recommend taking breaks from gaming through the day and see if you improve any. Read something, listen to some music or watching a movie. I'm a dedicated gamer too, and I have to take breaks otherwise my head feels funny too :-)

  • I was taking Xanax. After i stopped was when this started. Im also taking an antinausea medication.

  • How long ago did you stop? Sounds like it could be withdrawal symptoms, I got that after stopping Seroxat. It's not pleasant but it passes, just need the meds to come out yours system. Could also look up online the meds you're on and see if they carry any side affects. My anti nausea meds make me light headed too so I don't like taking them.

  • I think it is highly unlikely that you are dying....It is quite a common symptom of anxiety.I had it for many years and then it suddenly stopped.I should visit your doctor and remember that medication is not always the answer.Talking often helps and sites like this can be a great help.Good luck

  • It is scary. No you are not dying. It's called depersonalization. It's harmless. I've been feeling invisible, dreamlike existence, dazed, out of body for a few months now. I've seen a therapist. Knowing that it's harmless has helped me a lot. Google "depersonalization." Here lately I have been so busy that I had forgotten all about these feelings. Now that I am talking to you about it; I'm aware. That's okay. Dealing with your worries and what makes you anxious helps. See a therapist to talk about issues that are bothering you. He/she will give you methods to deal with those unwanted thoughts. Praying for you.

  • I think it is simply in your head, things like that happen to me where I just get random and strange sensations :( I know how miserable it is!

  • I had the same exact thing happen! I went to my Dr. and with his visit, I was back to normal~ It is amazing what stoping or starting a med. can do.Or a side effect. Go to your Dr. and you will feel like " how could I feel so good so soon".. Please do it, I was just out of my mind thinking I must be dying, and 100% shift back to feeling normal.... Please let me know if you go, and how good you feel after a day of treatment he prescribes... Been there, do it! xo's

  • I think it's time to go outdoors as Whatnext has suggested, it has been proved that games, films etc. can influence the brain, too long on a computer is unhealthy, it tires you and affects the way the eyes processes flickering lights. It has been advised that you should look away from a computer screen/games etc. you need to follow the 20-20-20 rule, every 20 minutes you should look away at a distance of 20 feet for 20 seconds as this helps rest the eyes and brain. Your moods can be altered by concentrating for too long on video games and the nature of the game itself may influence you in a negative way, especially violent ones. I would suggest you have a rest from this and go and live some 'real life' and get things into perspective, our brains are very complexed and when we have reactions like this it's because we don't fully understand ourselves or our psychology. Don't be afraid and worry because that can trigger panic attacks which are very unpleasant, distract your brain with 'positive' actions and thoughts and go and listen to the birds and soak up the sun and the nice things in life, you are not dying and the nightmares are your brains sub-concious trying to deal or throw out the rubbish and fears it stores up, they are not a sign of reality, you need to come back down to Earth and leave the cyber life alone for a while, it shows how badly video games affect us when people become addicted to them and children have severe tantrums when the 'drug' is taken from them, it is mind altering, but not permanent, the antidote is go out, breath some fresh air and laugh with your loved ones. Hope this makes you feel better, love and hugs xx

You may also like...